Nux Vomica 30cHello-
I took Nux Vomica 30c in a liquid form for extreme sensitivity around other people and irritation. It was quite extreme and I was really not able to be around people or anything that stimulated my nervous system without getting really irritable, angry, and just wanting to run away.
It worked great...the first few days after I took it, I had some significant nerve pain in my right leg which went away in a couple of days and I emotionally feel so much better. My husband thinks it is a miracle.
I took a second dose of 30c in liquid form a couple of weeks later. I had the same nerve stuff in the right leg, but much less, and it went away in a couple of days.
Now...three weeks after the second dose, I am dosing great emotionaly...but I am experiencing significant physical symptoms. I have headaches in the frontal area that worsen throughout the day...I have pains in the left side of my head...sort of feels like my ear is going to explode outward...I feel weak...like my legs will give out from under me...etc.
It seemed like Nux was helping so much, so I am guessing that I have just dosed too many times?
Will it eventually balance out...or do I need to do something to antidote it?
I've been looking at Sepia and Sulphur...
Thank you for any insights you may offer.
magicandmiracles1 on 2012-11-23
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.